# SDR SWAA2023061248457

- Difficulty date: May 13, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM BS 986.5 WL 208.1 AT LBL 44 AT AFT GALLEY AREA 2023-311324<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 130063701 AND DUE DATE: 16-JUN-23.;[02] EDDY CURRENT EQUIPTMENT USED: PN:NORTEC 600D; SN: 60009161631; DUE DATE:31-JAN-24;[03] TOOL USED EDDY CURRENT EQUIPTMENT USED: PN:NORTEC 600D; SN: 60009161631; DUE DATE:31-JAN-24;[04] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM BS 986.5 WL 208.1 AT LBL 44 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6.SEE INDIVIDUAL SIGNOFFS BELOW;[05] STEP 4 CORRECTED.PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM BS 986.5 WL 208.1 BETWEEN LBL 41 TO LBL 46 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6.SEE INDIVIDUAL SIGNOFFS BELOW;[06] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM BS 986.5 WL 208.1 BETWEEN LBL 41 TO LBL 46 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6.SEE INDIVIDUAL SIGNOFFS BELOW. RII
